for 7 years i have been masturbating regularly. as a result my penis have become soft,my testicles are hanging very low.every time i masturbate my nervous system becomes weak.My cheeks have dropped-in considerably.I'm 21 now. Is it the symptoms of excess masturbation? Should i stop masturbation immediately and stopping immediately results in any side effects?
My dudes hang low too bud dont worrie about it !and somtimes my `friend `doesnt get as hard as it should. Just leave it alone 4 a week or more let it get hard by itself even if it takes weeks.......And the side affects will be a raging boner! A good porn helps too but dont touch it let it grow by its self... or go out and get a great *******$$$$....lol
Ive been trough this too just leave it alone for abit !
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.